Publication
Title
A vacancy-disordered, oxygen-deficient perovskite with long-range magnetic ordering : local and average structures and magnetic properties of
Author
Abstract
Language
English
Source (journal)
Inorganic chemistry / American Chemical Society. - Easton, Pa
Publication
Easton, Pa : 2012
ISSN
0020-1669
Volume/pages
51:4(2012), p. 2638-2644
ISI
000300466300079
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 29.02.2012
Last edited 06.08.2018
To cite this reference